MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During the patient use, the platform displayed user advisory (ua) 02 (compression tracking error) error.The lifeband was noted twisted intermittently during the operation.The user reinstalled the lifeband to make sure it is properly installed, however, the issue persists.The crew immediately reverted to manual cpr.No consequences or impact to patient.The platform was tested back at the station and was confirmed to perform as intended with the new lifeband.Per a reporter, the lifeband with the issue was installed on the platform for about a month.Please see the following related mfr reports: mfr 3010617000-2020-00485 for autopulse lifeband.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10041025
Report Number3010617000-2020-00484
Device Sequence Number2812727
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1